Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A three parameter family of partially balanced incomplete block designs with two associate classes


Author: Gerald Berman
Journal: Proc. Amer. Math. Soc. 6 (1955), 490-493
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068504-4
MathSciNet review: 0068504
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gerald Berman, Finite projective geometries, Canadian Journal of Mathematics vol. 4 (1952) pp. 302-313. MR 0049576 (14:196c)
  • [2] R. C. Bose and K. R. Nair, Partially balanced incomplete block designs, Sankhya vol. 4 (1939) pp. 337-372.
  • [3] R. C. Bose and T. Shimamoto, Classification and analysis of partially balanced incomplete block designs with two associate classes, Journal of the American Statistical Association vol. 47 (1952) pp. 151-184. MR 0048772 (14:67b)
  • [4] W. H. Clatworthy, A geometrical configuration which is a partially balanced incomplete block design, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 47-55. MR 0059227 (15:494i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068504-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society